# SDR CA020726021

- Difficulty date: July 26, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 727116C
- Aircraft time: 51,282 hours
- Engine: Pwa JT8D7B
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 651722419
- Condition: Cracked
- Location: Slat Actuator
- Part time: 51,926 hours, 35,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE STRUCTURAL INSPECTION A CRACK WAS FOUND IN THE NR 3 LEADING EDGE SLAT ACTUATOR INBOARD WING ATTACH FITTING. THE CRACK WAS FOUND ON A VISUAL INSPECTION AND CONFIRMED TO BE 3/4 OF A INCH USING NDT. THERE IS NO ALLOWABLE REPAIRS FOR THIS BRACKET. THE BRACKET WAS REPLACED WITH A NEW UNIT FROM BOEING. THE BRACKET IS A ON CONDITION PART AND HAS NOT BEEN A PROBLEM FOR US IN THE PAST.
